Alert archive / Ohio / Marine Weather Statements in 2007
Marine Weather Statement 16, NWS Cleveland, OH
NWS Cleveland, OH issued this marine weather statement at Jul 25, 2007, 3:31 PM EDT. It was in force for 89 min.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2007, 3:31 PM EDT (19:31 UTC)
- Expired
- Jul 25, 2007, 5:00 PM EDT
- In force
- 89 min
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this marine weather statement went out at Jul 25, 1:05 PM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jul 25, 1:05 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 105 PM EDT WED JUL 25 2007 .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE OVER NORTHERN OHIO WILL KEEP DRIFTING NORTHWEST THROUGH THURSDAY BEFORE WEAKENING. A COLD FRONT WILL MOVE THROUGH FRIDAY NIGHT AND SATURDAY. HIGH PRESSURE WILL TRY TO BUILD INTO THE AREA EARLY IN THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED TO REMOVE MORNING PORTION OF FORECAST. UPPER LOW IS OVER EAST CENTRAL OHIO AND WILL DRIFT NORTHWEST TODAY. THE QUESTION IS WHERE WILL THE LOW END UP AS THAT WILL HAVE AN IMPACT ON HOW MUCH SHOWER AND THUNDERSTORM ACTIVITY DEVELOPS. IF THE GFS IS CORRECT MUCH OF THE ACTIVITY WILL BE NORTH AND WEST OF THE AREA. IF THE NAM IS CORRECT NORTHWEST OHIO WILL HAVE THE BEST CHANCE. THIS MORNING THE BEST CHANCE IS IN THE NORTH AND IT IS JUST SHOWERS. CONFIDENCE FOR WHICH AREA WILL HAVE THE BEST CHANCE IS TOUGH. DEPENDING ON THE CLOUD COVER WILL DETERMINE THE TEMPERATURES. KEPT IT MOSTLY CLOUDY WITH UPPER 70S...DAY SHIFT WILL HAVE TO MONITOR WHICH AREAS CAN BE LOWERED TO MID 70S AND WHICH NEEDS TO BE RAISED. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... THE BEST THREAT WILL BE IN THE EVENING AND THEN AS WE LOSE THE HEATING JUST A CHANCE OF SHOWERS. THURSDAY LOOKS ACTIVE AS THE UPPER LOW TURNS INTO A TROUGH AND MOVES THROUGH. PLENTY OF MOISTURE AND INSTABILTY...JUST RAISED THE POPS TO 50% AND MADE IT SCATTERED. FRIDAY AND FRIDAY NIGHT THE THREAT CONTINUES. THE NAM IS A LITTLE QUICKER IN MOVING THE FRONT THROUGH THAN THE GFS. USUALLY SLOWER IS BEST IN A FLOW LIKE THIS. HIGH TEMPERATURES TODAY TOUGH IF YOU GET SUN. AT THIS TIME IT LOOKS LIKE MOSTLY CLOUDY WILL BE GOOD AND PROBABLY A COMPROMISE BETWEEN THE MAV AND MET WOULD BE BEST. THE MAV AND NAM HIGHS ON THURSDAY ARE CLOSE BUT WITH PLENTY OF MOISTURE AND THE UPPER TROUGH MOVING THROUGH THEY SEEM A LITTLE HIGH...LOWERED THEM SOME. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... MODELS TRY TO DEFLECT UPPER LOW BACK TO THE SOUTHEAST...TOWARD LAKE ERIE...AS TROUGH AMPLIFIES LATE IN THE WEEK BUT IN ALL LIKELIHOOD THE UPPER LOW WILL EJECT AS IT EVENTUALLY GETS CAUGHT UP IN THE JET AND SHOULD LIFT OUT ON FRIDAY. NEXT SHORT WAVE DROPPING SOUTHEAST ASSOCD WITH COLD FRONT. GFS HINTS AT NEW UPPER LOW AT H5 BY SATURDAY OVER THE LOWER LAKES BUT HAVE VERY LITTLE CONFIDENCE THAT THIS FEATURE WILL REALLY EXIST...LOOKS TO BE INDUCED BY CONVECTIVE FEEDBACK AND PERHAPS IS ALSO A REFLECTION OF OLD UPPER LOW WHICH THE GFS DOES NOT EJECT FAST ENOUGH. ECMWF SIMPLY SHOWS A PROGRESSIVE TROUGH ON SATURDAY WHICH SEEMS LIKE A BETTER SOLUTION. NONETHELESS...THERE HAVE BEEN CONSISTENT SIGNS ON ALL MODELS THAT THE COLD FRONT WILL BE SLOW TO PUSH SOUTH AND WILL BE SHALLOW AT FIRST WHICH IS TYPICAL FOR THIS TIME OF YEAR SO STILL A CHANCE OF SHOWERS/STORMS ON SATURDAY. ANOTHER IN AN AMAZINGINGLY CONSISTENT STRING OF CANADIAN HIGH PRESSURE SYSTEMS PROGGED TO SINK SOUTH ACROSS THE GREAT LAKES STARTING SAT NGT INTO NEXT WEEK. LOTS OF RIDGING ALOFT SO IT MAY NOT BE AS COOL AS RECENT HIGHS BUT I WOULD AT LEAST EXPECT TEMPS TO RETURN TO NEAR NORMAL OR SLIGHTLY BELOW NORMAL FOR A COUPLE OF DAYS BEFORE WARMING BY TUES/WED NEXT WEEK. DEWPOINTS AGAIN SHOULD DRY OUT AND WITH DECENT RADIATING CONDITIONS SHOULD SEE NIGHT TIME TEMPS RELATIVELY COOL/COMFORTABLE. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... UPPER LEVEL LOW MOVING WNW FM NERN OH INTO LWR MI WL CONT TO PROVIDE SIMILAR WEATHER CONDITIONS THAT HAVE OCCURRED PAST 24 HOURS FOR THE NEXT 24 HOURS. SCT CONVECTIVE SHRA/TSRA WL DEVELOP DURG THIS AFTERNOON THEN DISSIPATE THIS EVENING WITH MOSTLY MVFR FOG FORMING LATE TONIGHT THEN DISSIPATING ABOUT MID MORNING ON THU WITH NEW CONVECTION DEVELOPING EARLY THU AFTERNOON. NO PARTICULAR PATTERN TO WHERE CONVECTION OR FOG WILL DEVELOP OTHER THAN MORE LIKELY IN AREAS WHERE BREAKS IN CLOUDS MORE PERSISTENT. PER LATEST RADAR PIX BEST CHC FOR TSRA APPEAR FM TOL TO FDY AND ERN OH AND NW PA NEXT FEW HRS SO WL START OUT TAFS WITH TEMPO THUNDER IN THESE AREAS. THREAT FOR SCT SHRA AND TSRA WL CONTINUE THRU SAT AS UPR LOW HANGS NEAR AREA THEN NEXT CDFNT MOVS SE THRU THE AREA SAT. MVFR FOG PROB WL OCCUR IN THE FAVORED AREAS EACH NITE...OTRW SHUD SEE VFR CONDITIONS PREVAIL OUTSIDE OF HEAVIER CONVECTIVE PRECIP AREAS THROUGH THE PERIOD. && .MARINE... THINGS WILL REMAIN RELATIVELY QUIET ON THE LAKE THE NEXT COUPLE OF DAYS AS UPPER SYSTEM LINGERS OVER REGION. SURFACE PRESSURE GRADIENT PRETTY MUCH NON EXISTANT SO LOCAL AFFECTS WILL DOMINATE FLOW NEXT COUPLE OF DAYS. COLD FRONT STILL ON TRACK TO MOVE THRU SAT WITH FLOW PICKING UP A LITTLE BEHIND. UNTIL THEN FLOW WILL GENERALLY REMAIN BELOW 10 KNOTS WITH MINIMAL WAVES. SHOWERS POSSIBLE JUST ABOUT ANY TIME THRU THE END OF THE WEEK. LIGHT GRADIENT SETS UP AGAIN ON SUNDAY WITH WINDS 10KTS OR LESS OUT OF THE NORTHEAST. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KIELTYKA NEAR TERM...LW/KIELTYKA SHORT TERM...KIELTYKA LONG TERM...KOSARIK AVIATION...ADAMS MARINE...KUBINA
Hazardous weather outlook, Jul 25, 12:37 PM EDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1237 PM EDT WED JUL 25 2007 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-261200- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 1237 PM EDT WED JUL 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. THERE IS A SMALL CHANCE OF SEVERE THUNDERSTORMS...MAINLY ACROSS EASTERN OHIO. LARGE HAIL IS THE MAIN THREAT FROM ANY SEVERE THUNDERSTORM. HOWEVER...ANY THUNDERSTORM CAN PRODUCE HEAVY RAIN AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SOME OF THE THUNDERSTORMS THURSDAY AFTERNOON AND EVENING COULD APPROACH SEVERE LIMITS AS AN UPPER LEVEL TROUGH MOVES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...REPORTS OF SEVERE WEATHER ARE APPRECIATED. MRD
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 1:39 PM EDT | Marine Weather Statement | CLE | 96 min | |
| Jul 25, 2:32 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wyandot | 58 min |
| Jul 25, 2:46 PM EDT | Areal Flood Advisory | CLE | Hancock | 2 hr |
| Jul 25, 4:32 PM EDT | Areal Flood Advisory | CLE | Crawford | 3 hr |
Nearby
Marine Weather Statements in Ohio, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.